# SDR UALA2011050602238

- Difficulty date: May 6, 2011
- Submitted: May 12, 2011
- Operation: Air carrier
- Aircraft: N653UA
- Make and model: Boeing 767322
- Aircraft serial: 25391
- Aircraft time: 80,192 hours, 12,953 cycles
- Engine: Pwa PW4060
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Check Valve
- Part number: 77385616
- Part serial: 42
- Condition: Sheared
- Location: Bleed Air Sys
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AT TOP OF DESCENT WHEN THRUST WAS REDUCED THE LEFT DUCT PRESSURE PULSED 30 PSI +15 --25.  FOUND IP CHECK VALVE SHEARED OFF.  REPLACED CHECK VALVE.  ACP HIGH PWR RUN AND SNAP DECEL.  ALL ENG PARAMETERS WERE NORMAL.
